MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, SST; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, SST; PROBE, RADIOFREQUENCY LESION
Model Number RF-SE-10
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturer reference number: 3004617090-2023-00006.It was reported that during a procedure the probes did not properly heat to desired temperature.As such, the procedure was not completed.Reportedly, the doctor had attempted to insert the probes.
 
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain complete patient and physician information.Further information was requested but not received.
 
Additional Manufacturer Narrative
It was reported to abbott, two rfa needles were not working properly.The rep reported the probes did not properly heat to the desired temperature during the procedure; therefore, the procedure could not be completed.The physician attempted to insert the probes.On 5 july 2023, the rep was informed the record would be closed and reopened as needed.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
REUSABLE ELECTRODE, 10CM, SST
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
Manufacturer (Section G)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK   L34 9HP
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17183114
Report Number3004617090-2023-00005
Device Sequence Number6392036
Product Code GXD
UDI-Device Identifier05415067025227
UDI-Public05415067025227
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRF-SE-10
Device Catalogue NumberRF-SE-10
Device Lot NumberM18403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown